Cilt 5, Sayı 2, Sayfalar 148 - 160 2017-12-31

ON ALMOST e-CONTINUITY IN TOPOLOGICAL SPACES
TOPOLOJİK UZAYLARDA HEMEN HEMEN e-SÜREKLİLİK ÜZERİNE

Murad ÖZKOÇ [1]

46 65

The main purpose of this study is to investigate the characterizations of almost e-continuous functions defined by Ekici and to obtain some fundamental properties related to this concept. In addition, we investigate not only some of its fundamental properties but also its relations with other types of already existing topological functions. Moreover, we look into some basic properties between this notion and separation axioms.

Bu çalışmanın esas amacı, Ekici tarafından tanımlanan hemen hemen e-sürekli fonksiyonların karakterizasyonlarını araştırmak ve bu kavrama ilişkin bazı temel özellikler elde etmektir. Ayrıca hemen hemen e-süreklilik kavramının sadece bazı temel özellikleri değil aynı zamanda literatürde bulunan diğer birçok fonksiyon tipleri ile aralarındaki ilişkiler incelenmiştir. Dahası bu kavram ile ayırma aksiyomları arasındaki bazı temel özellikler de araştırılmıştır.



  • Reference1 Ekici E. On e-open sets, DP*-sets and DPE*-sets and decompositions of continuity. Arab J Sci Eng Sect. A Sci 2008; 2: 269-282.
  • Reference2 Ekici E. New forms of contra continuity. Carpathian J Math 2008; 24(1): 37-45.
  • Reference3 Ekici E. Some generalizatons of almost contra-super-continuity. Filomat 2007; 21(2): 31-44.
  • Reference4 Caldas M, Jafari S. On strongly faint e-continuous functions. Proyecciones J Math 2011; 30(1): 29-41.
  • Reference5 Caldas M. On the faintly e-continuous functions. Sarajevo J Math 2012; 8(20): 159-170.
  • Reference6 Özkoç M, Aslım G. On weakly e-continuous functions. Hacet J Math Stat 2011; 40(6): 781-791.
  • Reference7 Özkoç M, Aslım G. On strongly θ-e-continuous functions. Bull Korean Math Soc 2010; 47(5): 1025-1036.
  • Reference8 Singal MK, Singal AR. Almost-continuous mappings. Yokohama Math J 1968; 16: 63-73.
  • Reference9 Munshi BM, Bassan DS. Almost semi-continuous mappings. Math Student 1981; 49: 239-248.
  • Reference10 Noiri T. Almost α-continuous functions. Kyungpook Math J 1988; 28: 71-77.
  • Reference11 Popa V. Some properties of almost feebly continuous functions. Demonstratio Math 1990; 23: 985-991.
  • Reference12 Nasef AA, Noiri T. Some weak forms of almost continuity. Acta Math Hung 1997; 74: 211-219.
  • Reference13 Keskin A, Noiri T. Almost b-continuous functions. Chaos Soliton Fract 2009; 41: 72-81.
  • Reference14 Stone MH. Applications of the theory of Boolean rings to general topology. Trans Amer Math Soc 1937; 41: 375-381.
  • Reference15 Velicko NV. H-closed topological spaces. Amer Math Soc Transl Ser 2 1968; 78: 103-118.
  • Reference16 Long PE, Herrington LL. The T_θ-topology and faint continuous functions. Kyungpook Math J 1982; 22: 7-14.
  • Reference17 Tong JC. A decomposition of continuity. Acta Math Hung 1986; 48: 11-15.
  • Reference18 Njastad O. On some classes of nearly open sets. Pac J Math 1965; 15: 961-970.
  • Reference19 Levine N. Semi-open sets and semi-continuity in topological spaces. Amer Math Monthly 1963; 70: 36-41.
  • Reference20 Mashhour AS, Abd-El Monsef ME, El-Deep SN. On precontinuous and weak precontinuous functions. Proc Math Phys Soc Egypt 1982; 51: 47-53.
  • Reference21 Andrijevic D. On b-open sets. Mat Vesnik 1996; 48: 59-64.
  • Reference22 El-Atik AA. A study on some types of mappings on topological spaces. MSc, Tanta University, Egypt, 1997.
  • Reference23 Dontchev J, Przemski M. On the various decompositions of continuous and some weakly continuous functions. Acta Math Hung 1996; 71(1-2): 109-120.
  • Reference24 Abd El-Monsef ME, El-Deep SN, Mohmoud RA. β-open sets and β-continuous mappings. Bull Fac Sci Assiut University 1983; 12: 77-90.
  • Reference25 Andrijevic D. Semi-preopen sets. Mat Vesnik 1986; 38: 24-32.
  • Reference26 Noiri T. On δ-continuous functions. J Korean Math Soc 1980; 16: 161-166.
  • Reference27 Carnahan D. Some properties related to compactness in topological spaces. PhD, University of Arkansas, USA, 1973.
  • Reference28 Singal MK, Arya SP. On almost-regular spaces. Glas Mat 1969; 4(24): 89-99.
  • Reference29 Bourbaki N. General Topology, Part I, Hermann, Paris; Addision-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966.
  • Reference30 Ekici E. Generalization of perfectly continuous, regular set-connected and clopen functions. Acta Math Hung 2005; 107(3): 193-206.
Konular Temel Bilimler (Genel)
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Murad ÖZKOÇ
E-posta: murad.ozkoc@mu.edu.tr
Ülke: Turkey


Bibtex @araştırma makalesi { aubtdb329127, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, address = {Anadolu Üniversitesi}, year = {2017}, volume = {5}, pages = {148 - 160}, doi = {10.20290/aubtdb.329127}, title = {ON ALMOST e-CONTINUITY IN TOPOLOGICAL SPACES}, language = {en}, key = {cite}, author = {ÖZKOÇ, Murad} } @araştırma makalesi { aubtdb329127, journal = {Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler}, issn = {2146-0272}, address = {Anadolu Üniversitesi}, year = {2017}, volume = {5}, pages = {148 - 160}, doi = {10.20290/aubtdb.329127}, title = {TOPOLOJİK UZAYLARDA HEMEN HEMEN e-SÜREKLİLİK ÜZERİNE}, language = {tr}, key = {cite}, author = {ÖZKOÇ, Murad} }
APA ÖZKOÇ, M . (2017). ON ALMOST e-CONTINUITY IN TOPOLOGICAL SPACES. Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler, 5 (2), 148-160. Retrieved from http://dergipark.gov.tr/aubtdb/issue/30638/329127
MLA ÖZKOÇ, M . "ON ALMOST e-CONTINUITY IN TOPOLOGICAL SPACES". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 5 (2017): 148-160 <http://dergipark.gov.tr/aubtdb/issue/30638/329127>
Chicago ÖZKOÇ, M . "ON ALMOST e-CONTINUITY IN TOPOLOGICAL SPACES". Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler 5 (2017): 148-160
RIS TY - JOUR T1 - TOPOLOJİK UZAYLARDA HEMEN HEMEN e-SÜREKLİLİK ÜZERİNE AU - Murad ÖZKOÇ Y1 - 2017 PY - 2017 N1 - DO - T2 - Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler JF - Journal JO - JOR SP - 148 EP - 160 VL - 5 IS - 2 SN - 2146-0272-2146-0191 M3 - UR - Y2 - 2017 ER -
EndNote %0 Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler TOPOLOJİK UZAYLARDA HEMEN HEMEN e-SÜREKLİLİK ÜZERİNE %A Murad ÖZKOÇ %T TOPOLOJİK UZAYLARDA HEMEN HEMEN e-SÜREKLİLİK ÜZERİNE %D 2017 %J Anadolu Üniversitesi Bilim Ve Teknoloji Dergisi - B Teorik Bilimler %P 2146-0272-2146-0191 %V 5 %N 2 %R %U